# SDR COMA9710012

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 12016045001
- Condition: Misdrilled
- Location: Ws 2902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF A DAMAGED HI-LOCK PIN FOUND ON 2C CHECK, THE HOLE WAS MISDRILLED IN THE LEFT WING AUX SPAR, AT STATION Y=2902, AT THE LOWER SPAR-TO-NACELLE FITTING.  THE DAMAGE EXTENDED THROUGH THE FWD FITTING, THE DOUBLER, THE AUX SPAR, THE LOWER SPAR CAP, AND THE AFT FITTING.  THE HOLE WAS REPAIRED AND THE HI-LOCK REPLACED PER EMBRAER APPROVED REPAIR PROCEDURE NR EST-564/96.
